# SDR AALA20070678

- Difficulty date: February 28, 2007
- Submitted: May 1, 2007
- Operation: Air carrier
- Aircraft: N9619V
- Make and model: Doug DC-9-83
- Aircraft serial: 53566
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 8039001
- Part serial: 15885
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TUL- EMERGENCY LIGHTS AT CABIN OVERWING EXITS INOPERATIVE.  REPLACED BATTERY PACK AT STATION 875 FOR EMERGENCY LIGHTS AT CABIN OVERWING EXITS.  SYSTEM GROUND CHECKED NORMAL OPERATION.
